# SDR CA021120006

- Difficulty date: November 10, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,582 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Landing Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN THE CABIN WAS DETERMINED TO BE FROM THE LANDING LIGHT SWITCH. SWITCH WAS SHUT-OFF BUT CONTINUED TO SMOKE. ONLY WAY TO STOP SMOKING WAS TO TURN OFF THE BATTERY MASTER AS THE CIRCUIT BREAKER IS OF A TYPE THAT CANNOT BE MANUALLY PULLED. NEW SWITCH AND CIRCUIT BREAKER WAS INSTALLED AFTER AIRCRAFT WIRING AND LANDING LIGHT CHECKED SERVICABLE.
